# SDR HEEA087172

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 15,175 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: 206033542003
- Condition: Worn
- Location: Transmission
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION MOUNT BEARING JOURNALS WORN. REPAIRED.
